This year we will have a race on Saturday and 2 races on Sunday. Choose which one fits your schedule best!
Saturday/Sunday 11 AM Race Schedules:
10:30am – Doors Open / Sign-In is Open
11:00am – Drivers Meeting
11:30am – 30-minute practice/qualifying session
12:00pm – Green Flag
1:00pm – Checkered Flag
1:15pm – Awards
Sunday 5 PM Race Schedule:
4:30pm – Sign-In is Open
5:00pm – Drivers Meeting
5:30pm – 30-minute practice/qualifying session
6:00pm – Green Flag
7:00pm – Checkered Flag
7:15pm – Awards
Limited Spots Available. Pre-Registration required. Don’t miss out!